Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 45, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Jun 20, 2011, 5:02 AM CDT for 20 counties in Texas. It took effect at Jun 20, 2011, 11:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2011, 5:02 AM CDT (10:02 UTC)
- In effect from
- Jun 20, 2011, 11:00 AM CDT
- Expired
- Jun 20, 2011, 8:42 PM CDT
- In force
- 10 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Collingsworth County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hansford County, TX, Hartley County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Moore County, TX, Ochiltree County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Roberts County, TX, Sherman County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 52 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 6027 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
689 WWUS84 KAMA 201002 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 502 AM CDT MON JUN 20 2011 OKZ001>003-201115- /O.CAN.KAMA.FW.A.0043.110620T1600Z-110621T0300Z/ CIMARRON-TEXAS-BEAVER- 502 AM CDT MON JUN 20 2011 ...FIRE WEATHER WATCH IS CANCELLED FOR THE OKLAHOMA PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE FIRE WEATHER WATCH. A COLD FRONT IS EXPECTED TO PUSH ACROSS THE OKLAHOMA PANHANDLE THIS MORNING AND THIS AFTERNOON. DESPITE WIND SPEEDS OF 20 MPH OR HIGHER TODAY...MINIMUM AFTERNOON RELATIVE HUMIDITIES ARE ONLY EXPECTED TO FALL TO BETWEEN 15 AND 20 PERCENT OR GREATER. THEREFORE...CRITICAL FIRE WEATHER CONDITIONS ARE NOT EXPECTED AND THE FIRE WEATHER WATCH HAS BEEN CANCELLED. $$ TXZ001>020-202100- /O.UPG.KAMA.FW.A.0043.110620T1600Z-110621T0300Z/ /O.NEW.KAMA.FW.W.0045.110620T1600Z-110621T0300Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-HARTLEY-MOORE- HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER- DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 502 AM CDT MON JUN 20 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR ALL OF THE TEXAS PANHANDLE DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN TEXAS...DALLAM...SHERMAN...HANSFORD... OCHILTREE...LIPSCOMB...HARTLEY...MOORE...HUTCHINSON... ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON...GRAY... WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY... COLLINGSWORTH. * WIND: SOUTHWEST TO WEST WINDS WILL INCREASE TO BETWEEN 20 AND 25 MPH WITH HIGHER GUSTS BY LATE MORNING...THEN CONTINUE THROUGH EARLY EVENING. A WIND SHIFT TO THE NORTHWEST WILL OCCUR THIS AFTERNOON AND THIS EVENING AS A COLD FRONT MOVES THROUGH THE PANHANDLES. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL FALL TO BETWEEN 5 AND 15 PERCENT DURING THE AFTERNOON. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY LATE THIS MORNING AND CONTINUE THROUGH MID EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WIND-DRIVEN WILDFIRES. && $$ SCHNEIDER FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
3 follow-up statements
742 WWUS84 KAMA 201720 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1220 PM CDT MON JUN 20 2011 TXZ001>004-201830- /O.CAN.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/ DALLAM-SHERMAN-HANSFORD-OCHILTREE- 1220 PM CDT MON JUN 20 2011 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE NORTHERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR PORTIONS OF THE NORTHERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...DALLAM...SHERMAN...HANSFORD... OCHILTREE. * REASONING: COOLER TEMPERATURES AND INCREASED LOW LEVEL MOISTURE BEHIND A STRONG COLD FRONT WILL KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS OF 20 PERCENT TODAY. THUS...THE RED FLAG WARNING HAS BEEN CANCELLED. HOWEVER...STRONG WEST TO NORTHWEST WINDS CAN STILL BE EXPECTED THIS AFTERNOON AND EARLY EVENING. $$ TXZ005>020-210300- /O.CON.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/ LIPSCOMB-HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER- CARSON-GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY- COLLINGSWORTH- 1220 PM CDT MON JUN 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF THE TEXAS PANHANDLE...EXCLUDING FAR NORTHWEST AND NORTH CENTRAL AREAS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF THE TEXAS PANHANDLE...EXCLUDING FAR NORTHWEST AND NORTH CENTRAL AREAS. * AFFECTED AREA: IN TEXAS...LIPSCOMB...HARTLEY...MOORE... HUTCHINSON...ROBERTS...HEMPHILL...OLDHAM...POTTER...CARSON... GRAY...WHEELER...DEAF SMITH...RANDALL...ARMSTRONG...DONLEY... COLLINGSWORTH. * WIND: SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL PREVAIL AHEAD OF A STRONG COLD FRONT PUSHING SOUTHEAST THROUGH THE TEXAS PANHANDLE THIS AFTERNOON. WINDS WILL TURN TO THE NORTHWEST BEHIND THE FRONT...REMAINING STRONG IN THE 20 TO 30 MPH RANGE WITH GUSTS TO AROUND 40 MPH THROUGH EARLY THIS EVENING. IMMEDIATELY BEHIND THE COLD FRONT...STRONGER WINDS NEAR 35 MPH WITH GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE FOR A SHORT DURATION. THOSE FIGHTING FIRES THIS AFTERNOON SHOULD BE PREPARED FOR AN ABRUPT WIND SHIFT TO THE NORTHWEST. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE 5 TO 15 PERCENT RANGE THIS AFTERNOON AND EARLY EVENING AHEAD OF THE COLD FRONT. RELATIVE HUMIDITIES WILL INCREASE BEHIND THE FRONT AS TEMPERATURES FALL AND LOW LEVEL MOISTURE INCREASES...WITH MOST OF THE TEXAS PANHANDLE EXCEPT PERHAPS THE FAR SOUTHEAST PANHANDLE EXPECTED TO CLIMB ABOVE 20 PERCENT BY AROUND 7 PM. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WIND-DRIVEN WILDFIRES. AN EXPECTED FRONTAL PASSAGE WILL CAUSE A WIND SHIFT TO THE NORTHWEST THIS AFTERNOON. WITH WINDS ABRUPTLY CHANGING IN BOTH DIRECTION AND SPEED...A DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING WILDFIRES MAY RESULT. A MAJORITY OF FIREFIGHTING DEATHS AND INJURIES ARE CAUSED BY SUDDEN CHANGES IN WIND DIRECTION AND SPEED. && $$ KB FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
317 WWUS84 KAMA 201959 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 259 PM CDT MON JUN 20 2011 TXZ005>007-202100- /O.CAN.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/ LIPSCOMB-HARTLEY-MOORE- 259 PM CDT MON JUN 20 2011 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR PORTIONS OF THE NORTHERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR PORTIONS OF THE NORTHERN TEXAS PANHANDLE. * AFFECTED AREA: IN TEXAS...LIPSCOMB...HARTLEY...MOORE. * REASONING: COOLER TEMPERATURES AND INCREASED LOW LEVEL MOISTURE BEHIND A STRONG COLD FRONT WILL KEEP RELATIVE HUMIDITY VALUES ABOVE CRITICAL LEVELS OF 20 PERCENT TODAY. THUS...THE RED FLAG WARNING HAS BEEN CANCELLED. HOWEVER...STRONG WEST TO NORTHWEST WINDS CAN STILL BE EXPECTED THIS AFTERNOON AND EARLY EVENING. $$ TXZ008>020-210300- /O.CON.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/ HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER- DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 259 PM CDT MON JUN 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR MOST OF THE TEXAS PANHANDLE...EXCLUDING FAR NORTHWEST AND NORTH CENTRAL AREAS... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * AFFECTED AREA: IN TEXAS...HUTCHINSON...ROBERTS...HEMPHILL... OLDHAM...POTTER...CARSON...GRAY...WHEELER...DEAF SMITH... RANDALL...ARMSTRONG...DONLEY...COLLINGSWORTH. * WIND: SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH WILL PREVAIL AHEAD OF A STRONG COLD FRONT PUSHING SOUTHEAST THROUGH THE TEXAS PANHANDLE THIS AFTERNOON. WINDS WILL TURN TO THE NORTHWEST BEHIND THE FRONT...REMAINING STRONG IN THE 20 TO 30 MPH RANGE WITH GUSTS TO AROUND 40 MPH THROUGH EARLY THIS EVENING. IMMEDIATELY BEHIND THE COLD FRONT...STRONGER WINDS NEAR 35 MPH WITH GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE FOR A SHORT DURATION. THOSE FIGHTING FIRES THIS AFTERNOON SHOULD BE PREPARED FOR AN ABRUPT WIND SHIFT TO THE NORTHWEST. * HUMIDITY: MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN THE 5 TO 15 PERCENT RANGE THIS AFTERNOON AND EARLY EVENING AHEAD OF THE COLD FRONT. RELATIVE HUMIDITIES WILL INCREASE BEHIND THE FRONT AS TEMPERATURES FALL AND LOW LEVEL MOISTURE INCREASES... WITH MOST OF THE TEXAS PANHANDLE EXCEPT PERHAPS THE FAR SOUTHEAST PANHANDLE EXPECTED TO CLIMB ABOVE 20 PERCENT BY AROUND 7 PM. * TIMING: CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO CONTINUE INTO EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO QUICKLY BECOME DANGEROUS WIND-DRIVEN WILDFIRES. AN EXPECTED FRONTAL PASSAGE WILL CAUSE A WIND SHIFT TO THE NORTHWEST THIS AFTERNOON. WITH WINDS ABRUPTLY CHANGING IN BOTH DIRECTION AND SPEED...A DANGEROUS SHIFT IN PROPAGATION AND SPREAD OF ONGOING WILDFIRES MAY RESULT. A MAJORITY OF FIREFIGHTING DEATHS AND INJURIES ARE CAUSED BY SUDDEN CHANGES IN WIND DIRECTION AND SPEED. && $$ KNS FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
181 WWUS84 KAMA 210142 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 842 PM CDT MON JUN 20 2011 TXZ008>020-210245- /O.CAN.KAMA.FW.W.0045.000000T0000Z-110621T0300Z/ HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-GRAY-WHEELER- DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 842 PM CDT MON JUN 20 2011 ...RED FLAG WARNING IS CANCELLED FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN AND EAST CENTRAL TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS CANCELLED THE RED FLAG WARNING. * AFFECTED AREA: IN TEXAS...HUTCHINSON...ROBERTS...HEMPHILL... OLDHAM...POTTER...CARSON...GRAY...WHEELER...DEAF SMITH... RANDALL...ARMSTRONG...DONLEY...COLLINGSWORTH. * REASONING: WINDS WILL CONTINUE TO DECREASE TO 10 TO 15 MPH BY MID EVENING AND RELATIVE HUMIDITY VALUES HAVE RISEN TO ABOVE 15 PERCENT. $$ LG FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.SRH.NOAA.GOV/AMA
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 20, 3:24 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 20, 3:24 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
324 AM CDT MON JUN 20 2011
.DISCUSSION...
SURFACE LOW OVER SOUTHWESTERN KS WITH COLD FRONT EXTENDING SOUTHWEST
FROM THE SURFACE LOW INTO EXTREME WESTERN CIMARRON COUNTY IN THE OK
PANHANDLE AND THEN ACROSS NORTHEASTERN NM AND THE EASTERN PLAINS OF
NM. LOW CLOUDS DEVELOPING BACK INTO CO WHICH MAY IMPACT THE OK
PANHANDLE THIS MORNING. EXPECT COLD FRONT TO CONTINUE PUSHING EAST
AND SOUTH ACROSS THE FORECAST AREA THIS MORNING AND POSSIBLY REACHING
INTO WESTERN OK THIS AFTERNOON. SHOULD BE A GOOD TEMP GRADIENT FROM
NORTHWEST TO SOUTHEAST WITH LOW TO MID 80S FAR NORTHWEST SECTIONS TO
THE UPPER 90S AND AROUND 100 EXTREME SOUTHEASTERN SECTION OF THE TX
PANHANDLE. TEMPS NEAR OR SLIGHTLY BELOW SEASONABLE NORMS TODAY
THROUGH WEDNESDAY...AND THEN MUCH WARMER CONDITIONS BY THE END OF THE
WEEK INTO THE WEEKEND. NO PRECIP EXPECTED THROUGH THE EXTENDED
PERIOD. UPPER RIDGE WILL BUILD IN OVER THE PANHANDLES THURSDAY
THROUGH EARLY NEXT WEEK.
SCHNEIDER
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS POSSIBLE MAINLY ACROSS THE TX
PANHANDLE TODAY...ALTHOUGH CONFIDENCE LOWER ACROSS THE NORTHWEST HALF
OF THE TX PANHANDLE. THIS IS DUE TO A COLD FRONT WHICH IS EXPECTED TO
PUSH THROUGH MOST...IF NOT ALL...OF THE FORECAST AREA BY EARLY THIS
AFTERNOON. THIS FRONT MAY HOLD UP RH VALUES ABOVE 15 PERCENT
ESPECIALLY ACROSS THE NORTHWEST SECTIONS. ALSO...LOW CLOUDS ARE
EXPECTED TO SLIP INTO THE OK PANHANDLE AND MAY PUSH INTO THE TX
PANHANDLE THIS MORNING. 20 FOOT WINDS AHEAD AND BEHIND THE COLD
FRONT ARE EXPECTED TO INCREASE TO NEAR 20 MPH OR HIGHER TODAY. FOR
NOW...WILL UPGRADE THE FIRE WEATHER WATCH OVER THE TX PANHANDLE TO A
RED FLAG WARNING BUT WILL CANCEL THE FIRE WEATHER WATCH ACROSS THE OK
PANHANDLE WHERE CONFIDENCE HIGHER THAT RH VALUES WILL STAY ABOVE 15
PERCENT. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE
TUESDAY...HOWEVER ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE
NOT EXPECTED AFTER TUESDAY.
SCHNEIDER
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 88 56 87 58 91 / 5 5 5 5 5
BEAVER OK 91 56 88 56 94 / 5 5 5 5 5
BOISE CITY OK 84 52 83 54 90 / 5 5 5 5 5
BORGER TX 92 60 89 60 93 / 5 5 5 5 5
BOYS RANCH TX 87 55 87 58 91 / 5 5 5 5 5
CANYON TX 89 56 87 57 92 / 5 5 5 5 5
CLARENDON TX 94 60 89 60 94 / 5 5 5 5 5
DALHART TX 89 51 85 54 91 / 5 5 5 5 5
GUYMON OK 91 55 88 57 94 / 5 5 5 5 5
HEREFORD TX 89 55 87 57 92 / 5 5 5 5 5
LIPSCOMB TX 94 59 88 56 92 / 5 5 5 5 5
PAMPA TX 90 57 87 58 90 / 5 5 5 5 5
SHAMROCK TX 95 61 90 61 94 / 5 5 5 5 5
WELLINGTON TX 97 62 91 62 95 / 5 5 5 5 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM THIS MORNING TO 10 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
OK...NONE.
&&
16/11Hazardous weather outlook, Jun 19, 10:05 PM CDT, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1005 PM CDT SUN JUN 19 2011 OKZ001>003-TXZ001>020-201515- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1005 PM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON MONDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO BREEZY WEST TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS AND MINIMUM RELATIVE HUMIDITIES AROUND 5 TO 15 PERCENT. WINDS WILL TURN TO THE NORTHWEST AND NORTH MONDAY AFTERNOON AND EVENING BEHIND A COLD FRONT. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR ALL OF THE PANHANDLES FROM 11 AM THROUGH 10 PM MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS MONDAY. GOEHRING
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 12:03 PM CDT | Wind Advisory | AMA | Hansford, Lipscomb, Ochiltree, Sherman | 9 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.